# SDR IPXA2020102861765

- Difficulty date: October 5, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE FORMER IS CRACKED JUST INBOARD OF NR 9 SLAT TRACK.  REMOVED, FABRICATED, AND REPLACED FORMER IAW DWG ARB2931 AND SRM 51-33-01.  (MINOR)
